Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Consuming amway products, calcium and iron tablets. Cancer causing products?

Sir, I am consuming Amway products , daily diet , calcium & iron tablets . I came to know from my friend that a person got cancer by using these products daily , he also told me they mix steroids in their products & result to breast cancer . I want to ask should i continue using this product or its a curse for my body . Thanks
Asked On : Sat, 15 Sep 2012
Answers:  2 Views:  2178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Dear balaji.computers2011,
Your query made me smile.....
I have heard of many risk factors for cancer but not something like this. If there are problems with anything the medical community is very strong to report it. For example, many people began drinking raw gourd juice for its many 'benefits' but when people started getting stomach ulcerations and it was reseached scientifically they were advised to stop. Such similar complaints about the products you mention is not in the notice of the medical scientific community.

Further these are available in many countries where the laws against incorrect claims are very, very strict.

Whenever there are rumours regarding anything, its always prudent to test the correctness of that 'rumour' yourself before believing it. Why don't you give a few of these tablets to a government hospital or a reputed lab for drug testing? That will solve your doubts and be a scientific and wise way to deal with what 'people' say.
Never believe anything unless a claim is made by a person expert in that field or an authority in that subject. This is not just about any product - its the correct way of life.

Almost all problems of mankind are caused by what people 'think'. If you think anything will cause cancer then certainly it will because one tends to hypnotise the body cells into believing this.
You must be aware that many a times a patient recovers from illness just because his doctor told him with great confidence - 'oh, you are going to be alright". Thoughts of healing promote healing and we doctors often use this tactic to encourage patients to help heal themselves.
Once you are convinced that you will have no major disease, and eat sensibly, exercise enough and don't fight against what life offers you - once you flow then you don't create micro - environment changes in your own cells and genes which could cause disease or cancer.
This is not very easy to explain, but if you have understood even a fraction of these words, its enough.
Thank you for writing in.
Answered: Sat, 15 Sep 2012
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Pavan Kumar Gupta's  Response
You are an educated and learned person with access to computer and Internet.
AMWAY is an international company of tremendous repute and known for manufacturing organic products.
Just go to their website and read all the informations from there.
There is no substance and truth to this wrong information of mixing steroids and causing breast cancer.
You can use these products without any fear.
You can even talk to your doctor regarding this.

Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor